# SDR AUS20021390

- Difficulty date: December 4, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Malfunctioned
- Location: Eng Oil Indicato
- Part time: 415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: D

## Discrepancy

(AUS) NR1 ENGINE OIL FILTER BYPASS LIGHT TRANSMITTER FAULTY.
